Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Heart patient, diabetic, high BP, chronic cough. Taking ismo, clavix. Treatment for cough?

hello sir . my mother is heart patient with sugar and bp . her age is 50 and weight is 70kgs. she is getting cough from 3days and not able to sleep at nights. she is using these tablets from 5years (ismo-20mg,clavix-75mg,avtor-10mg,telmisarten-40mg,dytor-50mg,aldoctone-50mg,and sugar tablet (gumepirde and metformin hydrochloride)) can you please suggest her to control cough
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding irritable cough of your mother. I had analyse her medical history and the treatment she had taken for blood pressure & diabetes.

Here I would like to suggest you to please consult your physician as some of these drugs may produce dry cough.

At present you may take-

1- Cough lozenges.

2- Warm saline gargling.

Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor